Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

Serotonin Syndrome: Symptoms & Risk Factors

Serotonin syndrome is a dangerous and potentially life-threatening condition you can get when your body has too much of the neurotransmitter/hormone serotonin. It's especially caused when two or more drugs/supplements are taken together. Some nutritional supplements may also contribute to serotonin syndrome. Substances that can lead to serotonin syndrome include: St. John's wort, Panax ginseng, 5-HTP, can turn up serotonin levels in your body & cause serotonin syndrome.

Signs and Symptoms of Serotonin Syndrome - ProgressiveHealth.com

Signs and Symptoms of Serotonin Syndrome - ProgressiveHealth.com

Episode 28 – Neuroleptic Malignant Syndrome, Serotonin Syndrome, & Malignant Hyperthermia | FOAMcast

Episode 28 – Neuroleptic Malignant Syndrome, Serotonin Syndrome, & Malignant Hyperthermia | FOAMcast

What is Serotonin Syndrome? Its Causes, Symptoms and Treatment - http://undepress.net/serotonin-syndrome-causes-symptoms-treatment/

What is Serotonin Syndrome? Its Causes, Symptoms and Treatment - http://undepress.net/serotonin-syndrome-causes-symptoms-treatment/

Pinterest
Search